# SDR UIEA200700123

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 22173831
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL "L" EXTRUSION ANGLE CRACKED AT RIGHT WING UPPER SURFACE, BELOW GAP PANEL 611CT FOR NR 3 PYLON AT INBOARD SIDE, FORWARD CORNER, WING STATION 670.25.  REMOVED AND REPLACED "L" ANGLE EXTRUSION P/N 221738-3-1 AS PER 747-200 SRM 51-30-02 AND SRM 51-10-02.  ALSO, REFERENCE ATLAS AIR XEO NR 57-030107-1.
